EconPapers    
Economics at your fingertips  
 

Solving Consumption Models with Multiplicative Habits

Christopher Carroll

Economics Working Paper Archive from The Johns Hopkins University,Department of Economics

Abstract: This paper provides derivations necessary for solving an optimal consumption problem with multiplicative habits and a CRRA 'outer' utility function either for a microeconomic problem with both labor income risk and rate-of-return risk or for a macroeoconomic representative agent model

Date: 2000-01-18
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (94)

Downloads: (external link)
http://www.econ2.jhu.edu/REPEC/papers/wp421carroll.pdf (application/pdf)

Related works:
Journal Article: Solving consumption models with multiplicative habits (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jhu:papers:421

Access Statistics for this paper

More papers in Economics Working Paper Archive from The Johns Hopkins University,Department of Economics 3400 North Charles Street Baltimore, MD 21218. Contact information at EDIRC.
Bibliographic data for series maintained by Humphrey Muturi ().

 
Page updated 2025-03-30
Handle: RePEc:jhu:papers:421